# SDR CHQA00411

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N834
- Make and model: Emb EMB-145
- Aircraft time: 732 hours, 719 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE WARNING LIGHT ILLUMINATED ON FINAL- NO OTHER INDICATION  OF FIRE. REMOVED AND REPLACED REAR BAGGAGE SMOKE DETECTOR, OPS CHECK GOOD
